Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

Seems to have an irritation around the glans of penis

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9700 Questions
Question
Seems to have an irritation around the glans of penis its red and it gets worse when its sweaty. Also sometimes there is pain around the penis
Mon, 12 Feb 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Please provide few more details

Detailed Answer:
Hello
Thanks for query .

Based on the facts that you have posted redness and pain of the glans Penis is due to infection of the Glans Penis (Ballanitis).

I shall be happy if you can post me more details to help me in making precise comments
1) Did you have unprotected sex or Oral sex before yu started getting these symptoms ?
2) Can you upload photograph of your glans penis ?
3) Do you have any urinary symptoms like burning urination ,frequency etc ?

In the mean time start taking antibiotic like Doxicycline and anti inflammatory drug like Diclofenac twice daily along with topical antibiotic like Neosporin for local application over glans penis .

Ensure to wash your genitals with warm water twice daily .

Ensure to avid sexual activities till it gets cured completely.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by
 
Follow-up: Seems to have an irritation around the glans of penis 24 minutes later
i had oral 8 months ago was tested 4 days later for chlamydia and gonorrhea and also recently for syphillis. i put tea tree oil which burnt me so its more red and i was taking clotrimazole for 2 weeks it helped a bit but redness still there. i dont have burning while urinating more burning skin irritation
 
 
Answered by Dr. P. T. Patil 33 minutes later
Brief Answer:
Could be due to allergic reaction to tea tree oil

Detailed Answer:
Hello
Thanks for feedback and uploading photograph .

The redness on glans that you have could be due to allergic reaction to tea tree oil .

It should get cured with treatment suggested earlier.

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Seems to have an irritation around the glans of penis 3 hours later
on the pic on top of my thumb there is a red dot do you know what that is as it burns a little when you touch and also oral 8 months ago symptoms would have appeared by earlier than 8 months later is that correct. and having test for chlamydia and gonorrhea 4 days later should be valid
 
 
Answered by Dr. P. T. Patil 3 minutes later
Brief Answer:
It can not be so late after 8 months of receiving oral sex

Detailed Answer:
Hello
Thanks for query .

The red spots are recent one and can not be due to oral sex after 8 months .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Seems to have an irritation around the glans of penis 9 hours later
pain like inflamation can this be due to tea tree oil irritation and what would be recommended for that
 
 
Answered by Dr. P. T. Patil 12 minutes later
Brief Answer:
Pain and redness of glans can be due to allergic reaction to tea tree oil .

Detailed Answer:
Hello
Thanks for follow up .

Take the treatment suggested in my earlier reply .You may use Hydrocortisone cream along with Neopsorin .

Thanks and Regards
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor